MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE

BOSTON SCIENTIFIC CORPORATION THE Q-TRAK SUBCUTANEOUS ELECTRODE
Model Number 3010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this electrode was explanted without a specific reason.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected fields: describe event or problem field (b5) in section b, adverse event or product problem.
 
Event or Problem Description
It was reported that this electrode was explanted due to the patient suffering an infection.No additional adverse patient effects were reported.The device has been received and is pending analysis.
 
Additional Manufacturer Narrative
Corrected fields: model number field (d4) in section d, suspect medical device.Catalog number field (d4) in section d, suspect medical device.Mfr site address 1 field (g1) in section d, all manufacturers.Mfr site city field (g1) in section d, all manufacturers.Mfr site state field (g1) in section d, all manufacturers.Mfr site zip/post code field (g1) in section d, all manufacturers.Mfr site country field (g1) in section d, all manufacturers.Mfr site email field (g1) in section d, all manufacturers.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned electrode was thoroughly inspected and analyzed.Laboratory analysis did not identify any electrode characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that this electrode was explanted due to the patient suffering an infection.No additional adverse patient effects were reported.The device has been received and is pending analysis.The device has been analyzed.
 
Additional Manufacturer Narrative
Corrected fields: manufacturer name field (d3) in section d, suspect medical device.Model number field (d4) in section d, suspect medical device.Catalog number field (d4) in section d, suspect medical device.The returned electrode was thoroughly inspected and analyzed.Laboratory analysis did not identify any electrode characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description

Brand Name
THE Q-TRAK SUBCUTANEOUS ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue n
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22009623
Report Number2124215-2025-30675
Device Sequence Number5229133
Product Code LWS
UDI-Device Identifier00802526563201
UDI-Public(01)00802526563201(17)170501(10)A121061
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2017
Device Model Number3010
Device Catalogue Number3010
Device Lot NumberA121061
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer05/14/2025
05/19/2025
06/12/2025
06/22/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/14/2025
05/19/2025
06/16/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale